Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 15, 2014, 3:06 PM MST for Maricopa County, Arizona. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 3:06 PM MST (22:06 UTC)
- Expired
- Jul 15, 2014, 5:00 PM MST
- In force
- 114 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 39 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
803
WGUS55 KPSR 152206
FFWPSR
AZC013-160000-
/O.NEW.KPSR.FF.W.0010.140715T2206Z-140716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
306 PM MST TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES SCOTTSDALE...MESA...FOUNTAIN HILLS...
* UNTIL 500 PM MST
* AT 303 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT RIVER
TUBING RECREATION AREA...GOLDFIELD RANCH...MCDOWELL MOUNTAIN
PARK...DESERT RIDGE MARKETPLACE...SAGUARO LAKE...SCOTTSDALE AIRPORT
AND RIO VERDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3387 11164 3364 11157 3351 11146 3340 11178
3353 11190 3366 11211
$$
MCLANE2 follow-up statements
378
WGUS75 KPSR 152256
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
356 PM MST TUE JUL 15 2014
AZC013-160000-
/O.CON.KPSR.FF.W.0010.000000T0000Z-140716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
356 PM MST TUE JUL 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MST FOR
CENTRAL MARICOPA COUNTY...
AT 349 PM MST...THUNDERSTORMS WERE STILL PRODUCING HEAVY RAINFALL
OVER PARADISE VALLEY AND SOUTH SCOTTSDALE. MARICOPA COUNTY FLOOD
CONTROL DISTRICT GAGES INDICATE THAT OVER THREE QUARTERS OF AN INCH
OF RAIN HAS FALLEN IN THE WARNING AREA SINCE 3 PM. THIS IS ENOUGH TO
CAUSE FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCDOWELL
MOUNTAIN PARK...DESERT RIDGE MARKETPLACE...SCOTTSDALE AIRPORT...RIO
VERDE...SCOTTSDALE AND FOUNTAIN HILLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3387 11164 3364 11157 3351 11146 3340 11178
3353 11190 3366 11211
$$
MCLANE133
WGUS75 KPSR 152356
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
456 PM MST TUE JUL 15 2014
AZC013-160002-
/O.EXP.KPSR.FF.W.0010.000000T0000Z-140716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
456 PM MST TUE JUL 15 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MST FOR CENTRAL
MARICOPA COUNTY...
HEAVY RAIN HAS ENDED OVER CENTRAL MARICOPA COUNTY. THE FLASH FLOOD
WARNING WILL THEREFORE BE ALLOWED TO EXPIRE. MOTORISTS HOWEVER
SHOULD CONTINUE TO BE ALERT AS THERE MAY STILL BE PONDING OF WATER
ON SOME ROADWAYS. SOME DRAINAGES...INCLUDING INDIAN BEND WASH...WILL
ALSO CONTINUE TO FLOW FOR THE NEXT FEW HOURS. PLEASE KEEP CHILDREN
AWAY FROM THE EDGE OF THESE WASHES...AS THEY COULD EASILY SLIP AND
FALL INTO THE WATER.
LAT...LON 3387 11164 3364 11157 3351 11146 3340 11178
3353 11190 3366 11211
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:20 PM MST, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 15, 1:20 PM MST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 120 PM MST TUE JUL 15 2014 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION TODAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES ARE ALSO FORECAST DUE TO CLOUDS...HUMIDITY...AND RAINFALL. BY WEDNESDAY...A DRYING AND WARMING TREND IS FORECAST TO LAST INTO FRIDAY. INCREASED HUMIDITY AND A THREAT OF AFTERNOON THUNDERSTORMS WILL RETURN MAINLY TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA THIS WEEKEND. && .DISCUSSION... EARLY START TO THUNDERSTORM ACTIVITY OVER ARIZONA. AS OF THIS WRITING...PERSISTENT AREA OVER NORTHERN ARIZONA HAS PROMPTED FLAGSTAFF AND LAS VEGAS OFFICES TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF THEIR FORECAST AREAS. MEANWHILE...LATER DEVELOPING STORMS HAVE GOTTEN STARTED OVER SOUTHEAST ARIZONA WHICH APPEARS TO BE ASSOCIATED WITH SOME SORT OF CYCLONIC FEATURE/INVERTED TROUGH CENTERED NEAR THE NEW MEXICO BOOTHEEL AND COCHISE COUNTY. EVEN IN OUR AREA...DESPITE CLOUD COVER...A SMALL BATCH OF STORMS HAS DEVELOPED NEAR/NORTH OF CAVE CREEK/CAREFREE. EAST OF THE LOWER COLORADO RIVER VALLEY THE AIRMASS IS VERY MOIST. THUS ANY GIVEN STORM WILL BE ABLE TO PRODUCE A HEALTHY AMOUNT OF RAINFALL. MORNING SOUNDINGS INDICATE WEAKER WINDS THROUGH THE COLUMN WHICH WOULD CONTRIBUTE TO SLOWER STORM MOVEMENT WHICH IN TURN WOULD CONTRIBUTE TO HEAVIER RAINFALL OVER A LOCALIZED AREA. MULLING OVER THE NEED FOR A FLASH FLOOD WATCH. QUESTION IS HOW MUCH COVERAGE WILL THERE BE. LATEST MODELS ARE GENERALLY NOT VERY ENTHUSIASTIC ABOUT PRECIP OVER OUR FORECAST AREA...ESPECIALLY THE LOWER ELEVATIONS...LIKELY DUE TO DRY ADVECTION CONTINUING EASTWARD. HOWEVER...THEY HAVE NOT HANDLED THE EARLY STORM DEVELOPMENT OVER ARIZONA VERY WELL. FOR OUR WESTERN AREAS...DRY AIR ADVECTION HAS ALREADY BEEN UNDERWAY ON THE BACK SIDE OF A DEPARTING UPPER LOW CENTERED OFF THE BAJA COAST. ENOUGH LOWER LEVEL MOISTURE REMAINS THAT A SLIGHT CHANCE REMAINS WARRANTED FOR TODAY. WILL CONTINUE TO ANALYZE. && PREVIOUS DISCUSSION ISSUED 240 AM... TODAY AND TONIGHT... PARTLY CLOUDY SKIES WERE NOTED AT 2 AM AS MONDAY EVENING CONVECTION DISSIPATED QUICKLY AFTER DARK. LAST EVENINGS WEATHER BALLOON DATA SHOWED A DRAMATIC INCREASE IN MONSOON MOISTURE ACROSS THE REGION... ESPECIALLY EXTENDING FROM SAN DIEGO EAST TO PHOENIX AND TUCSON. IN FACT LOW LEVEL MONSOON MOISTURE VALUES ARE CONSIDERED TO BE EXCESSIVE AT THIS TIME. THIS AFTERNOON...MODELS ARE SHOWING WEAK UPPER LEVEL DEFORMATION ACROSS EASTERN AZ WHICH WILL SUPPORT ANOTHER ROUND OF TALL EASTERN MOGOLLON RIM AND WHITE MOUNTAIN CONVECTION. WEAK MID LEVEL EASTERLY STEERING CURRENTS...PLUS MUCH HIGHER THETA-E VALUES ACROSS SOUTH CENTRAL AZ SHOULD RESULT IN WESTWARD BUILDING CONVECTION OFF THE HIGHER TERRAIN TOWARD THE LOWER DESERTS BY EVENING. ALSO...WESTWARD TRENDING CONVECTIVE OUTFLOWS SHOULD BE A FOCUS OF CONVECTION...MUCH LIKE LAST EVENING VICINITY PHOENIX. ALTHOUGH UPPER LEVEL SUPPORT IS MISSING IN SOUTHEAST CA AND SOUTHWEST AZ TODAY...EXCESSIVE MOISTURE IN THIS REGION MAY LEAD TO ISOLATED HEAT OF THE DAY LOW TOPPED CONVECTIVE STORMS...SOME OF WHICH COULD STILL PRODUCE HEAVY RAIN. ALL CONVECTION SHOULD END AFTER DARK DUE TO THE ABSENCE OF ANY MID/UPPER LEVEL PERTURBATIONS. WEDNESDAY... PREVIOUS MODEL RUNS HAD FORECAST A PROFOUND DRYING TREND FROM THE WEST AND SOUTHWEST WEDNESDAY. RECENT MODEL RUNS HAVE SLOWED THE DRYING MAGNITUDE...THEREFORE WE HAVE HUNG ON TO A SLIGHT CHANCE OF AFTERNOON AND EVENING CONVECTIVE POSSIBILITIES OVER THE SOUTH CENTRAL AZ DESERTS AND MOUNTAINS. SOUTHEAST CA AND SOUTHWEST AZ SHOULD BE DRIER AND DEVOID OF CONVECTION. THURSDAY AND FRIDAY... DRY...WARMER...AND MUCH STABLE ACROSS THE ENTIRE FORECAST AREA... SOUTHEAST CA TO SOUTH CENTRAL AZ. SATURDAY AND SUNDAY... LIKE PREVIOUS MODEL RUNS...WIND FLOW AT ALL LEVELS BACKS FROM THE SOUTH...OR FROM MEXICO. APPRECIABLE LOW LEVEL MONSOON MOISTURE FIRST SURGES NORTH INTO THE COLORADO RIVER VALLEY SATURDAY...THEN SPREADS ACROSS THE ENTIRE FORECAST AREA SUNDAY. A FEW UPPER LEVEL PERTURBATIONS FROM MEXICO ARE FORECAST TO FLOW NORTH ACROSS THE COLORADO RIVER VALLEY REGION...RESULTING IN A SLIGHT CHANCE OF AFTERNOON/EVENING SHWRS/TSTMS EITHER SIDE OF THE COLORADO RIVER VALLEY ON SATURDAY. CONVECTIVE POSSIBILITIES THEN SPREAD TO PORTIONS OF SOUTH CENTRAL AZ ON SUNDAY. MONDAY AND TUESDAY... A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE FORECAST AREA THIS PERIOD...I.E. A TYPICAL MONSOON FORECAST. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... CONVECTION ALREADY DEVELOPING ACROSS THE DESERTS...GOING TO INCLUDE AT LEAST A MENTION OF VCTS AT ALL PHOENIX SITES THROUGH EARLY EVENING. EXACT TIMING AND PLACEMENT WILL BE EXTREMELY TOUGH TO DETERMINE BUT EXPECT GUSTY NORTHEAST/EAST OUTFLOWS TO MOVE THROUGH THE TERMINALS LATE THIS AFTERNOON. BKN MID CLOUDS WILL THEN LINGER THROUGH MOST OF THE NIGHT. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOUTH TO SOUTHEASTERLY WINDS AT 12 KTS OR LESS AND SCATTERED MID TO HIGH CLOUDS EXPECTED THROUGH THE ENTIRE TAF PERIOD. WITH DRIER AIR BEGINNING TO WORK IN FROM THE WEST...EARLY EVENING WINDS FOR KIPL MAY VEER TO WESTERLY HEADINGS AND HOLD OVERNIGHT WITH SPEEDS GNLY 10KTS OR LESS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AIR WILL CONTINUE TO SPREAD EASTWARD THROUGHOUT MUCH OF CNTRL ARIZONA THURSDAY/FRIDAY. DAYTIME HUMIDITIES OVER THE LOWER DESERTS MAY FALL AS LOW AS 10 PERCENT WITH THE INTRODUCTION OF DRIER AIR INTO THE REGION WITH GOOD RECOVERIES OVERNIGHT. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED BACK TO THE HIGHER TERRAIN...INCLUDING GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. TEMPERATURES WILL GRADUALLY WARM AS THE DRIER AIR WORKS INTO THE REGION...WITH ABOVE NORMAL TEMPERATURES POSSIBLE INTO THE EARLY WEEKEND. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. FORECAST MODELS INDICATE A RETURN OF MONSOONAL MOISTURE BACK INTO THE REGION SOMETIME AFTER SUNDAY...WITH SOME MINOR DIFFERENCES WHEN THE DEEPEST PROFILE WILL BE OVER THE DISTRICTS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...VASQUEZ AVIATION...LEINS/NOLTE FIRE WEATHER...NOLTE
In the hours before
Special weather statement, Jul 15, 2:06 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 206 PM MST TUE JUL 15 2014 AZZ023-024-152145- MARICOPA AZ- 206 PM MST TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 245 PM MST AT 203 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR GOLDFIELD RANCH...MOVING SOUTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MCDOWELL MOUNTAIN PARK... FOUNTAIN HILLS... GRANITE REEF DAM... LAT...LON 3345 11161 3357 11182 3373 11173 3362 11143 TIME...MOT...LOC 2107Z 051DEG 10KT 3359 11160 LEINS
Local storm report, Jul 15, 2:12 PM MST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
212 PM MST TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN 1 NE SUPERIOR 33.30N 111.10W
07/15/2014 M0.94 INCH PINAL AZ TRAINED SPOTTER
RAINFALL IN LESS THAN AN HOUR
&&
EVENT NUMBER PSR1400107
PSRLocal storm report, Jul 15, 2:15 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLOOD 1 NE SUPERIOR 33.30N 111.10W
07/15/2014 PINAL AZ TRAINED SPOTTER
6 IN. OF WATER FLOODING MAIN STREET IN SUPERIOR..
&&
EVENT NUMBER PSR1400108
PSRLocal storm report, Jul 15, 2:20 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLOOD 1 NE SUPERIOR 33.30N 111.10W
07/15/2014 PINAL AZ TRAINED SPOTTER
6 IN. DEEP WATER FLOODING MAIN STREET IN SUPERIOR AND
QUEEN CREEK IN SUPERIOR RUNNING WITH 6 IN. DEEP WATER.
&&
CORRECTED REMARKS
EVENT NUMBER PSR1400108
PSRLocal storm report, Jul 15, 2:24 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
224 PM MST TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLOOD SUPERIOR 33.29N 111.11W
07/15/2014 PINAL AZ TRAINED SPOTTER
STREET FLOODING IN SUPERIOR AND ON HWY. 60 JUST EAST OF
SUPERIOR.
&&
EVENT NUMBER PSR1400109
PSRSpecial weather statement, Jul 15, 2:37 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 237 PM MST TUE JUL 15 2014 AZZ023-024-028-152215- PINAL AZ-MARICOPA AZ- 237 PM MST TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 315 PM MST AT 234 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR USERY MOUNTAIN PARK...MOVING SOUTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... EAST MESA... APACHE JUNCTION AND MESA... SUPERSTITION SPRINGS MALL... AUGUSTA RANCH AND FREESTONE PARK... GILBERT AND GILBERT CITY HALL... PHOENIX MESA GATEWAY AIRPORT AND SAN TAN VILLAGE MALL... QUEEN CREEK... CHANDLER HEIGHTS AND SEVILLE... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3319 11148 3320 11182 3352 11174 3350 11150 TIME...MOT...LOC 2137Z 005DEG 17KT 3344 11162 DEWEY
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Jul 14, 5:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Jul 14, 5:40 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 41 min |
| Jul 14, 5:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 21 min |
| Jul 14, 5:57 PM MST | Blowing Dust Advisory | PSR | 73 min | |
| Jul 14, 6:18 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 14, 6:33 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 14, 6:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 14, 6:43 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 14, 6:51 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 114 min |
| Jul 14, 7:18 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Jul 15, 9:16 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 15, 11:37 AM MST | Blowing Dust Advisory | PSR | 3 hr | |
| Jul 15, 12:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Jul 15, 12:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 12:59 PM MST | Special Weather Statement | PSR | Pinal | 61 min |
| Jul 15, 1:13 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 15, 1:25 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 50 min |
| Jul 15, 1:38 PM MST | Flash Flood Watch | PSR | 6 hr | |
| Jul 15, 1:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Jul 15, 2:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Jul 15, 2:37 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 2:42 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 15, 3:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Jul 15, 3:38 PM MST | Blowing Dust Advisory | PSR | 82 min | |
| Jul 15, 3:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.